# SDR FDEA202403290410

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N552010
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT  F. STA  BETWEEN 600-620  RBL  64.5  SHEAR WEB HAS CORROSION AFTER EVALUATED SHEAR WEB AT  F.STA 600 TO 620  AND BTW  RBL  62.89 - 64.5  FOUND OUT   OF LIMITS IAW B-757 SRM 53-30-13-1A  FIG 101 DETAIL  III ;  REMOVED, FABRICATED AND   INSTALLED SHEAR WEB  IAW B-DWG  # 143N5520 REV. B, SRM 51-40-02-0G AND E.A. # : F-5310  -T0378655 P1
